Last period was aug1 had sex on aug 6 n took pill next day then about 5-6 days later very light bleeding n still no period now all neg pregnancy test?

Hormonal imbalance. Plan B pills can alter the normal hormonal balance and upset the usual cycle. Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Get HPV vaccine.

Related Questions

Last period Aug 17-24.light bleeding for 2 days on Sep. 4-5.No other bleeding since, feeling slightly off but neg. Pregnancy test. Testing too soon?

Depends. If you had unprotected sex after your August period, you may wish to repeat the pregnancy test in week or so. Use first morning urine and follow the instructions for the test carefully. If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD. Practice safe sex. Read more...